# SDR DALA2022071904971

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CRACK INDICATION FOUND ON FRAME WEB FR68 LH DOOR STOP FITTING 4. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 53-41-12. (2325949)
